Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin making me worse? Depression Spriggy

Posted by ixus on March 27, 2005, at 16:31:46

In reply to Re: Klonopin making me worse? Depression, posted by Spriggy on March 27, 2005, at 11:01:16


> Well, my "original" condition was "normal". LOL
>
> Then life happened and I suddenly became Bipolar 2 more focusing on the anxiety part.
>
> So the Klonopin is supposed to help with the anxiety. I realized after I uppsed the dosage, it really wasn't helping AND it was making me depressed.
>
> So since that day, I have been weaning off of it. I am only taking .12 a day at this point. I will ditch it totally in a few days.

Klonopin is NOT a mood stabilizer, so if the diagnosis is right, you should get antidepressant and then switched to mood stabilizer. Don't wait to long, you can get MDD. You can alway get a second opinion. Sometimes agitated depression is mistaken with bipolar by pdocs.
/ixus


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ixus thread:475155
URL: http://www.dr-bob.org/babble/20050326/msgs/476301.html